# SDR USAA040779

- Difficulty date: October 22, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 38,514 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH INSP, STIFFNER 1 INCH CRACK IN LENGTH, STA 178 UNDER HORIZON STIFFNER WL 218 RT SIDE.  DOUBLER INSTALLED IAW EO 5300V153, JOB CARD MK42-93801.
